Almost periodic solutions of Lotka – Volterra systems with diffusion and impulsive action

  • A. V. Dvornyk
  • O. O. Struk
  • V. I. Tkachenko


We establish sufficient conditions for the existence and asymptotic stability of positive piecewise continuous almost periodic solutions for the Lotka –Volterra systems of differential equations with diffusion and impulsive action.
How to Cite
DvornykA. V., StrukO. O., and TkachenkoV. I. “Almost Periodic Solutions of Lotka – Volterra systems With Diffusion and Impulsive Action”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 2, Feb. 2018, pp. 177-92,
Research articles